# SDR USAABB01149

- Difficulty date: December 26, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N655US
- Make and model: Boeing 767-2B7
- Aircraft serial: 25257
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - MAINTENANCE FOUND THE FORWARD MAIN ENTRY DOOR, EXTERIOR EMERGENCY LIGHT, INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE M736 EMERGENCY LIGHTS POWER SUPPLY IN ASSOCIATION WITH MM 33-51-21.  OPERATIONAL CHECK GOOD.  (M)
